# SDR SIMA20180606009

- Difficulty date: June 6, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 33,156 hours, 28,607 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Yoke
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON ENGINE FORWARD LOWER YOKE CRACKED. (BEHIND LOWER FWD ENG MOUNT). REMOVED AND REPLACED RT PYLON ENGINE FORWARD LOWER YOKE IAW EO EM-54MR-386.
